Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 22, 2010, 1:43 AM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2010, 1:43 AM CDT (06:43 UTC)
- Expired
- Jun 22, 2010, 2:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IL, Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4509 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
760
WUUS53 KILX 220643
SVRILX
ILC017-137-171-220745-
/O.NEW.KILX.SV.W.0113.100622T0643Z-100622T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
143 AM CDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 245 AM CDT.
* AT 138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MEREDOSIA...OR 12 MILES
SOUTHWEST OF BEARDSTOWN...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINCHESTER...JACKSONVILLE...MEREDOSIA...NAPLES...ARENZVILLE...
BLUFFS...EXETER...CHAPIN...LITERBERRY...ALSEY...WOODSON...
MANCHESTER...MURRAYVILLE...ALEXANDER...FRANKLIN...WAVERLY...
OXVILLE...CONCORD...MERRITT AND RIGGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3983 9058 3989 9059 3989 9000 3970 8999
3963 8995 3953 8993 3952 9043 3977 9062
TIME...MOT...LOC 0643Z 318DEG 28KT 3986 9056
WIND...HAIL 60MPH <.75IN
$$
AUTEN2 follow-up statements
032
WWUS53 KILX 220725
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
225 AM CDT TUE JUN 22 2010
ILC017-220734-
/O.CAN.KILX.SV.W.0113.000000T0000Z-100622T0745Z/
CASS IL-
225 AM CDT TUE JUN 22 2010
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN CASS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3984 9057 3984 9000 3970 8999 3964 8996
3953 8993 3952 9043 3978 9062
TIME...MOT...LOC 0724Z 318DEG 39KT 3968 9029
$$
ILC137-171-220745-
/O.CON.KILX.SV.W.0113.000000T0000Z-100622T0745Z/
SCOTT IL-MORGAN IL-
225 AM CDT TUE JUN 22 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORGAN AND
SCOTT COUNTIES UNTIL 245 AM CDT...
AT 220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF JACKSONVILLE...MOVING
SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WOODSON...MANCHESTER...MURRAYVILLE...ALEXANDER...FRANKLIN...
WAVERLY...LAKE JACKSONVILLE AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE IN
BEARDSTOWN...IN CASS COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3984 9057 3984 9000 3970 8999 3964 8996
3953 8993 3952 9043 3978 9062
TIME...MOT...LOC 0724Z 318DEG 39KT 3968 9029
WIND...HAIL 60MPH <.75IN
$$
AUTEN587
WWUS53 KILX 220745
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
245 AM CDT TUE JUN 22 2010
ILC137-171-220754-
/O.EXP.KILX.SV.W.0113.000000T0000Z-100622T0745Z/
SCOTT IL-MORGAN IL-
245 AM CDT TUE JUN 22 2010
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN AND SCOTT COUNTIES WILL
EXPIRE AT 245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEAST MORGAN COUNTY UNTIL 3 AM CDT.
LAT...LON 3984 9057 3984 9000 3970 8999 3964 8996
3953 8993 3952 9043 3978 9062
TIME...MOT...LOC 0744Z 318DEG 39KT 3952 9010
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:31 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 22, 12:31 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1231 AM CDT TUE JUN 22 2010 .DISCUSSION... ISSUED 859 PM CDT MON JUN 21 2010 MOISTURE CHANNEL DATA SHOWS BACK EDGE OF THE UPPER TROUGH AXIS FROM WESTERN WI TO WEST IL...WITH SOME TRAINING OVER THE SOUTHERN PART OF IA AND NORTHERN MO. STORMS NOW FIRING ON THE BOUNDARIES THAT WILL MOVE EAST THROUGH REGION. WILL INCREASE POPS IN GRIDS. && .AVIATION... ISSUED 1225 PM CDT MON JUN 21 2010 FORECAST CONCERN CONTINUES TO REVOLVE AROUND CONVECTION COVERAGE AND TIMING THIS FORECAST PERIOD. BAND OF THUNDERSTORMS CURRENTLY ACRS THE FORECAST AREA CONTINUES TO SHIFT SLOWLY EAST AND SOUTH WITH ADDITIONAL CONVECTION FIRING ACRS ERN IOWA. BASED ON THE CURRENT MOVEMENT...LOOKS AS IF THE STORMS OVER ERN IOWA WL AFFECT AT LEAST THE NRN TAF SITES THRU 10Z BEFORE WE SEE A TEMPORARY BREAK. ADDL STORMS WERE OCCURRING OVR WRN NEB AND THOSE WL AFFECT PARTS OF THE FCST AREA LATE TMRW MRNG OR EARLY AFTN...BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE TEMPO GROUP THIS FAR OUT. CIGS IN AND CLOSE TO ANY TSRA WL BRIEFLY GO DOWN TO MVFR OR PSBLY IFR IN SOME OF THE STRONGER STORMS. SFC WNDS AWAY FROM STORMS WILL BE SOUTH TO SOUTHWEST WITH SPEEDS OF 10 TO 15 KTS DURING THE DAY TUE. SMITH && .PREV DISCUSSION... ISSUED 308 PM CDT MON JUN 21 2010 UPDATED TO CHANGE COORDINATION LINE...DROPPING FLASH FLOOD WATCH THIS EVENING AND ADDING HEAT ADVISORY TUESDAY AFTERNOON. LATEST SURFACE ANALYSIS HAD A STATIONARY FRONTAL BOUNDARY EXTENDING ROUGHLY WEST TO EAST ACROSS CENTRAL ILLINOIS. NUMEROUS CONVECTIVE OUTFLOW BOUNDARIES ARE ALSO EVIDENT...BUT THE MOST NOTABLE BOUNDARY CURVES FROM AROUND KIRKSVILLE MO...THROUGH THE ST LOUIS METRO AREA...TO THE VICINITY OF LAWRENCEVILLE IL. THE OVERALL WEATHER PATTERN WILL NOT CHANGE MUCH OVER THE REGION THROUGH WEDNESDAY... WITH PRIMARY FORECAST CONCERNS CONTINUING TO REVOLVE AROUND SHOWER/THUNDERSTORM CHANCES AND HOW HOT IT WILL GET. 12Z MODELS IN PRETTY GOOD AGREEMENT WITH THE LARGE SCALE FLOW PATTERN TO IMPACT THE FORECAST AREA THROUGH MIDWEEK. NAMELY... TROFFING OVER THE WESTERN U.S. WITH FLAT RIDGING IN THE EAST. SHORT WAVES OR CONVECTIVELY INDUCED VORTICITY MAXES RIDING THROUGH THE FLAT RIDGE WILL HELP PRODUCE PERIODS OF SHOWERS/STORMS. HOWEVER... NOT SURPRISINGLY...THE MODELS DO NOT REALLY AGREE ON WHEN/WHERE THESE SMALL SCALE IMPULSES WILL OCCUR. MOST OF THE MODELS CONTINUE TO SHOW OCCASIONAL SIGNS OF CONVECTIVE FEEDBACK...SO USING ANY EXPLICIT MODEL SOLUTION REMAINS A DUBIOUS FORECAST. WITH THIS IN MIND...HAVE TENDED TO FOLLOW A BLENDED/ENSEMBLE SOLUTION BUT INCLUDED EXTRAPOLATION/CONCEPTUAL MODELS IN THE VERY NEAR TERM. SHORT TERM...TONIGHT THROUGH WEDNESDAY...AS STATED ABOVE...THE UPPER/SURFACE PATTERN WILL CHANGE LITTLE THROUGH THE PERIOD. A MCV IS CURRENTLY TAKING AIM ON WEST CENTRAL ILLINOIS AND THIS WAVE SHOULD HELP TO DRIVE THE BULK OF THE AFTERNOON/EVENING CONVECTION AS IT TRACKS EAST THROUGH THE FORECAST AREA. STRONG INSTABILITY...CAPE VALUES GREATER THAN 3000 J/KG SOUTH OF THE FRONTAL BOUNDARY...AND RESPECTABLE SHEAR...0-6KM BULK SHEAR OF 35-40KTS...SUPPORTS SCATTERED SEVERE STORMS INTO THIS EVENING. PRECIPITABLE WATER VALUES OF 1.5 INCHES OR GREATER ALSO SUPPORTS HEAVY RAINFALL WITH ANY STORMS THAT DEVELOP. ADDITIONAL MCS DEVELOPMENT IS POSSIBLE LATER TONIGHT...MOST LIKELY OVER EASTERN NEBRASKA/KANSAS...AND THIS SHOULD TRACK TOWARD THE FORECAST AREA BY DAYBREAK. DEPENDING ON HOW TONIGHT/S MCS SCENARIO PLAYS OUT...DIURNAL CONVECTION DEVELOPMENT IS POSSIBLE AGAIN TUESDAY AFTERNOON/EVENING. THE SAME GENERAL SCENARIO PLAYS OUT FOR OVERNIGHT TUESDAY INTO WEDNESDAY...THOUGH THE PRECIPITATION WILL LIKELY MORE CLOSELY BE TIED TO A FRONTAL BOUNDARY THAT WILL BE DRIVEN INTO THE REGION BY LATE WEDNESDAY FROM A FAIRLY STRONG WAVE THAT WILL BEGIN TO TOP THE FLAT MEAN EASTERN U.S. RIDGE. THE CONTINUED WARM/HUMID AIR MASS THE NEXT COUPLE DAYS...WITH HIGHS TEMPERATURES MAINLY IN THE 90S AND DEW POINTS MAINLY IN THE 70S... SUGGESTS AFTERNOON HEAT INDICES COULD BE AROUND 100 DEGREES IF NOT A BIT HIGHER. THIS WOULD BE SUPPORTIVE OF A HEAT ADVISORY IN MOST OF THE FORECAST AREA. HOWEVER...DUE TO THE UNCERTAINTY WITH WHERE STORMS WILL FORM AND THEIR OUTFLOW BOUNDARIES TRACK...DO NOT PLAN ON INCLUDING ENTIRE FORECAST AREA AT THIS TIME. WILL ISSUE AN ADVISORY FOR TUESDAY FOR LOCATIONS WELL TO THE SOUTH OF THE MAIN SURFACE FRONT. IN ADDITION...ONGOING ADVISORY IN SOUTHEAST ILLINOIS WILL BE ALLOWED TO RUN UNTIL ITS EXPIRATION THIS EVENING. LONG TERM...THURSDAY THROUGH MONDAY...MODEL/ENSEMBLE AGREEMENT INITIALLY STARTS OUT PRETTY GOOD...BUT SPREAD INCREASES SIGNIFICANTLY FOR THE WEEKEND. PERSISTENT FRONTAL FRONTAL BOUNDARY/BAROCLINIC ZONE SHOULD BE SOUTH OF THE FORECAST AREA BY VERY EARLY IN THE PERIOD IN THE WAKE OF A FAIRLY STRONG UPPER WAVE. THIS WILL ALLOW US TO STRING TOGETHER A FEW PERIODS OF DRY WEATHER FOR THE FIRST TIME IN A WHILE...ALONG WITH SLIGHTLY LESS OPPRESSIVE HEAT. FOR THE WEEKEND MOST MODEL ENSEMBLE MEANS SUGGEST THE FLAT EASTERN U.S. WILL REDEVELOP WHICH WOULD PROBABLY PUSH THE LOW LEVEL FRONTAL/BAROCLINIC ZONE BACK INTO THE REGION. HOWEVER...THE SPREAD OF ENSEMBLE MEMBERS TRENDS PRETTY LARGE FOR THE WEEKEND...WITH SOME SUGGESTING STRONG RIDGING AND OTHERS SUGGESTING THE PASSAGE OF A STRONG WAVE. AVERAGING OUT THESE SOLUTIONS GIVES YOU THE FLAT RIDGE OF THE ENSEMBLE MEAN...BUT CONFIDENCE IN ANY ONE SOLUTION IS LOW AT THIS TIME. ALLOWED TEMPERATURES/HUMIDITY TO CLIMB AGAIN WITH RIDGING SLIGHTLY FAVORED...BUT LEFT PRECIPITATION MENTION OUT FOR THE MOST PART WHILE AWAITING A BETTER MODEL CONSENSUS. && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 8 PM CDT TUESDAY FOR ILZ061>063- 066>068-071>073. &&
Hazardous weather outlook, Jun 21, 4:02 PM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 402 PM CDT MON JUN 21 2010 ILZ027>031-036-037-040-041-221200- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 402 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT WITH GUSTY WINDS THE MAIN THREAT. HEAVY RAINS OVER A VERY SATURATED GROUND FROM THE 5 TO 10 INCHES OF RAIN RECEIVED THE PAST COUPLE OF WEEKS COULD LEAD TO FLASH FLOODING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 100 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY AND POSSIBLY TOP 100 DEGREES TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ038-042>057-221200- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-VERMILION- 402 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND MONTICELLO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ061>063-221200- CLARK-CUMBERLAND-SHELBY- 402 PM CDT MON JUN 21 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND MONTICELLO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ066>068-071>073-221200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 402 PM CDT MON JUN 21 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH THURSDAY. AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. GOETSCH
In the hours before
Local storm report, Jun 22, 12:05 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG NORMAL 40.52N 89.00W
06/21/2010 MCLEAN IL EMERGENCY MNGR
LARGE TREE LIMBS DOWN IN TOWN.
&&
JANKOWSKILocal storm report, Jun 22, 12:07 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1207 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG ELLSWORTH 40.45N 88.72W
06/21/2010 MCLEAN IL EMERGENCY MNGR
POWER LINES DOWN AT MORAINE VIEW STATE PARK.
&&
JANKOWSKILocal storm report, Jun 22, 12:24 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1224 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND GST CHAMPAIGN 40.11N 88.26W
06/22/2010 M51 MPH CHAMPAIGN IL ASOS
RECORDED AT CHAMPAIGN ASOS SITE.
&&
JANKOWSKILocal storm report, Jun 22, 12:36 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1236 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM HEAVY RAIN MONTICELLO 40.03N 88.57W
06/22/2010 M0.58 INCH PIATT IL MESONET
RAINFALL IN 20 MINUTES.
&&
JANKOWSKILocal storm report, Jun 22, 1:12 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
112 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG TILTON 40.09N 87.64W
06/22/2010 VERMILION IL EMERGENCY MNGR
POWER LINES DOWN.
&&
JANKOWSKILocal storm report, Jun 22, 1:13 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
113 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG GEORGETOWN 39.98N 87.64W
06/22/2010 VERMILION IL EMERGENCY MNGR
POWER LINES DOWN.
&&
JANKOWSKIThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:17 PM CDT | Tornado Warning | ILX | Fulton, Schuyler | 58 min |
| Jun 21, 7:22 PM CDT | Flash Flood Warning | ILX | Vermilion | 6 hr |
| Jun 21, 8:13 PM CDT | Special Weather Statement | ILX | Mason | 47 min |
| Jun 21, 8:17 PM CDT | Tornado Warning | ILX | Vermilion | 21 min |
| Jun 21, 8:29 PM CDT | Areal Flood Advisory | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:35 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:43 PM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 6 hr |
| Jun 21, 9:47 PM CDT | Areal Flood Advisory | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Jun 21, 10:24 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, Tazewell | 66 min |
| Jun 21, 10:59 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Mason, Menard, Tazewell | 61 min |
| Jun 21, 11:20 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard, Tazewell | 6 hr |
| Jun 21, 11:22 PM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 22, 12:08 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 37 min |
| Jun 22, 1:02 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 1:19 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 56 min |
| Jun 22, 1:27 AM CDT | Areal Flood Advisory | ILX | Vermilion | 9 hr |
| Jun 22, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 55 min |
| Jun 22, 2:53 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 37 min |
| Jun 22, 3:02 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 6 hr |
| Jun 22, 6:59 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 8:41 AM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 6 hr |
| Jun 22, 9:05 AM CDT | Areal Flood Advisory | ILX | Christian, Shelby | 6 hr |
| Jun 22, 9:22 AM CDT | Flash Flood Warning | ILX | Fulton, Mason, Tazewell | 6 hr |
| Jun 22, 9:30 AM CDT | Areal Flood Advisory | ILX | Logan, Menard | 6 hr |
| Jun 22, 9:43 AM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 6 hr |
| Jun 22, 10:09 AM CDT | Areal Flood Advisory | ILX | Logan, Macon, Moultrie, Piatt | 6 hr |
| Jun 22, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 55 min |
| Jun 22, 10:21 AM CDT | Flash Flood Warning | ILX | Macon | 6 hr |
| Jun 22, 10:30 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon | 5 hr |
| Jun 22, 10:54 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Moultrie | 6 hr |
| Jun 22, 11:06 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 5 hr |
| Jun 22, 11:07 AM CDT | Special Weather Statement | ILX | Cass, Morgan | 53 min |
| Jun 22, 11:13 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon, Shelby | 5 hr |
| Jun 22, 11:32 AM CDT | Flash Flood Warning | ILX | Christian, Shelby | 5 hr |
| Jun 22, 11:51 AM CDT | Special Weather Statement | ILX | Logan, Sangamon | 54 min |
| Jun 22, 1:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Richland | 41 min |
| Jun 22, 3:27 PM CDT | Areal Flood Advisory | ILX | Logan | 24 hr |
| Jun 22, 3:36 PM CDT | River Flood Warning | ILX | Sangamon | 71 hr |
| Jun 22, 3:39 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.